MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, 4-ARM, RECERTIFIED

INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, 4-ARM, RECERTIFIED
Model Number 380675-04
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.System logs confirmed an issue with the generic power distributor (gpd) circuit board and fse replaced it.The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.The gpd was analyzed and found to have no visual issues related to the reported failure.The gpd was installed and tested into a golden printed circuit assembly (pca) system where the component failed to power on the patient side cart.The complaint was confirmed based on failure analysis.The probable root cause is attributed to an electrical/fiberoptic defect of the gpd board.
 
Event or Problem Description
It was reported that during a training/demo of the da vinci system, the patient side cart (psc) was not powering on.The customer tried to power cycle the system but the issue remained.There was no report of patient involvement.

Brand Name
DAVINCI SI
Common Device Name
PATIENT SIDE CART, 4-ARM, RECERTIFIED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24284152
Report Number2955842-2026-03662
Device Sequence Number8289884
Product Code NAY
UDI-Device Identifier00886874110737
UDI-Public(01)00886874110737
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380675-04
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown